Possible Abcess - Question

Discussion in 'Steroid Forum' started by socalmk6gti, Apr 6, 2019.

  1. socalmk6gti

    socalmk6gti Member

    Currently using BCG TRT Primo/Test blend (200/100mg) respectively, pinned 1cc twice a week.

    This is my 3rd cycle, I'm a very sterile person when it comes to pinning.

    My question is this, do you find that IF you get some swelling or bad PIP but continue using the same compound. Does the PIP normally get better and /or more tolerable?

    In regards to the abcess; I get minor localized swelling from this gear. It feels like bad PIP but definitely get some swelling and warmth at pin site. I feel like the longer I'm on this the more prone I am to getting the "abcess" or localized swelling. It's not very red, I can still workout. Nothing visibly wrong besides the slightly obvious swelling. I think abcess I think nasty red bump, this is NOT the case. It looks normal color of my skin.

    Applying a heating pad increases swelling a LOT. So I'm switching to ice to reduce it. Ibuprofen was helping at first but now I'm up to 4-6 pills a day and that is NOT what I want to do. I only have 4-5 weeks left of this compound and cruise before going back on blast.

    Should I stick it out? When do I get concerned and see a doc? I feel perfectly fine, just seems to be localized to the site only.
     
  2. In my experience, PIP just seems to be random. To a point.
    Unless there is genuinely something wrong with the gear.

    i've only had 2 different oils that never got better with time, they actually got worse. Had to discontinue use of both and one of them met it's fate at the bottom of the trash can.

    If you only have 4-5 weeks left, i would think that you've been using this for awhile now? If this (PIP) is something that has just started happening and you haven't had this problem up until now, it's likely more possible that it's user error related.
     
    socalmk6gti likes this.
  3. Delt123

    Delt123 Member

    Random for me too
     
    socalmk6gti and MisterSuperGod like this.
  4. Btcowboy

    Btcowboy Member

    My pip is random as well. Can pin the same gear same spot with no pip and then one day then worst pip ever so agree with very random due to alot of variables.

    Into always worry about an abscess. Keep an eye on it if it does not get better, you start getting sick or a fever then it is definately time to go to ER
     
    socalmk6gti and MisterSuperGod like this.
  5. socalmk6gti

    socalmk6gti Member

    Been cruising for 5 - 5 1/2 weeks with same gear. At first it was just bad PIP, it's become progressively worse with the added swelling. Will see how the next week goes as I am getting bloodwork done Wednesday after tomorrow's pin.

    I just recently switched to pinning VG to try and alleviate as much PIP as possible but it's actually worse than the glutes, when I tried quads at the very beginning it was debilitating lol.
     
    MisterSuperGod likes this.
  6. Could very well be the gear then. Too much ba/bb or a carrier oil that isn't friendly with your body.

    The good news is, if you've been running it that long without an infection, the odds are your current problem is just more of the same, assuming your sterilization technique hasn't changed.

    You could always try cutting the painful oil with another compound that doesn't give you PIP, or split the injections in half for less volume.

    It's your call on sticking it out. As long as the PIP doesn't ruin my training or effect my quality of life to the point where i'm miserable and irritated all the time, i personally would continue on, but would probably never use that compound from that source again for any future cycles.
     
    Oldschool, Big_paul and socalmk6gti like this.
  7. socalmk6gti

    socalmk6gti Member

    I might just do the split injections this week after blood work. I just re-upped my syringes and pins so that's a non-issue. I'm having great results right now so I'd like to continue but not at the expense of my health.

    I appreciate all the input. It helps put my mind at ease and give me options.
     
    Btcowboy and MisterSuperGod like this.
  8. Big_paul

    Big_paul Member AnabolicLab.com Supporter

    Sounds like pip. Probably the solvents. Its a high concentration.
     
    socalmk6gti likes this.
  9. Savagesteve

    Savagesteve Member

    Ask the source if he used any eo...eo made primo pip fuckin brutal for me
     
    darkdays and socalmk6gti like this.
  10. Test_Subject

    Test_Subject Member

    I used some NPP with 10% EO in it and I wanted to cut my leg off.

    No go for me.
     
  11. socalmk6gti

    socalmk6gti Member

    Just asked, no EO in the blend.
     
  12. Mac11wildcat

    Mac11wildcat Member AnabolicLab.com Supporter

    What’s the carrier oil? Debilitating PIP should only be on virgin muscle. Here and there is normal, but if it’s that bad you either pinned near a nerve (probably not) or the gear disagrees with you. Usually solvents. But you could have an issue with the carrier too.
     
    socalmk6gti likes this.
  13. socalmk6gti

    socalmk6gti Member

    The rep I'm working with reached up the ladder to find out. He confirmed they use EO in the Primo but not the Primo/Test TRT blend. So we will see.

    I really like the blend. It pins smooth, the results have been much better than expected. Minus the stuff mentioned here of course.
     
  14. Savagesteve

    Savagesteve Member

    So he uses eo in the primo but not the 200mg primo blend?? I call bs...no reason he should be using eo at all if it’s 200mg or less anyways
     
    T-Bagger and socalmk6gti like this.
  15. Savagesteve

    Savagesteve Member

    I bought a metric shit ton of primo 200 with 100% eo (forgot to ask before buying) and it fuxking killed me
     
    socalmk6gti likes this.
  16. Test_Subject

    Test_Subject Member

    I don't even want to imagine that.
     
    socalmk6gti and Savagesteve like this.
  17. Dr JIM

    Dr JIM Member

    If an site develops a pink to
    red discoloration (usually within 72 hours of pinning) cellulitis is quite likely
    and if that discoloration fails to respond/resolve after several days of ABX an underlying abscess
    becomes a primary consideration.

    To that end redness at an injection site should NEVER be attributed to PIP per se, in spite of misinformed or anecdotal board reports to the contrary.

    FEVER is a LATE SIGN of any infection and warrants a visit to a HCP!

    Jim
     
    Last edited: Apr 7, 2019
    socalmk6gti likes this.
  18. What is the current whereabouts of this metric shit ton you speak of, if i may ask?
     
  19. Savagesteve

    Savagesteve Member

    Already offloaded it to my buddy who has no problems with eo lol
     
    MisterSuperGod likes this.
  20. socalmk6gti

    socalmk6gti Member

    No antibiotics taken, and no fever presented.